# SDR SWAA060398

- Difficulty date: February 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 35,463 hours, 30,236 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component part number: 6546430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT WING INBOARD T/E FORE FLAP DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
